Web of Science: 0 cites, Scopus: 1 cites, Google Scholar: cites
A note on covers of fibred hyperbolic manifolds
Los, Jérôme (Aix-Marseille Université)
Paoluzzi, Luisa (Aix-Marseille Université)
Salgueiro, António (Universidade de Coimbra. Department of Mathematics)

Data: 2017
Resum: For each surface S of genus g > 2 we construct pairs of conjugate pseudo-Anosov maps, ϕ1 and ϕ2, and two non-equivalent covers pi : S˜ −→ S, i = 1, 2, so that the lift of ϕ1 to S˜ with respect to p1 coincides with one of ϕ2 with respect to p2. The mapping tori of the ϕi and their lift provide examples of pairs of hyperbolic 3-manifolds so that the first is covered by the second in two different ways.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Regular covers ; Mapping tori ; (pseudo-) anosov diffeomorphisms
Publicat a: Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 517-527 (Articles) , ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/327589
DOI: 10.5565/PUBLMAT6121707


11 p, 385.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2017-09-04, darrera modificació el 2021-09-20



   Favorit i Compartir